# SDR SWAA2021061771500

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS787 RBL6 WL153. ; / FABRICATED STRINGER CLIP AT BS787 RBL6 WL 153; USING BAC1493-878#7075T62; LOT #1459381-2 PER SRM 51-40-05-0G-0; DWG 146A8133; DWG 146A8130. APPLIED A CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802.;INSTALLED STRINGER CLIP PER SRM 51-40-02-0G-0; DWG 146A8130.;PRIMERED STRINGER CLIP PER SRM 51-21-72-370-804; OK TO INSTALL.;VERIFIED MEASUREMENT TABLE; STRINGER CLIP FOUND TO BE OUT OF LIMITS AND REPLACEMENT PART PER SRM 51-10-02-0G.;CORRECTION TO STEP7; SHOULD BE AMM NOT SRM.;EVALUATED CORROSION ON STRINGER CLIP AT BS787 RBL6 WL153 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM51-10-02-0G-0;REMOVED STRINGER CLIP BS 787; RBL6; WL 153 PER SRM 51-40-02-0G-0.;UPDATED MEASUREMENT TABLE;VERIFIED PRIMERED STRINGER CLIP PER AMM 51-21-72-370-804; OK TO INSTALL.;VERIFIED INSTALL OF STRINGER CLIP PER SRM 51-40-02-0G-0; DWG 146A8130.;VERIFIED STEP 5.
